# SDR AALA20090827TUL07

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 60,098 hours, 21,066 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 10 SLAT HAS CORROSION ON UPPER SURFACE/REF E-58 5999524/FMR-63457FFAA.  REMOVED CORROSION AND INSTALLED FLUSH-DOUBLER UNDER SRM-57-43-01-2 AT OUTBOARD SLAT-TRACK FITTING AREA.
